# SDR FDEA201008102904

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 42,835 hours, 20,595 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R57249121
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF RT MLG GEAR SUPPORT RIB 5 BUSHES (WRONG OD).  FOUND CORROSION  IN THE BORES AND ON THE SPOT FACES OF THE MLG GEAR SUPPORT RIB 5 , AFT PINTLE FWD LUG ON BOTH WINGS.  REMOVED CORROSION IAW REF EO 6-5710-7-5010, C2, PT8, AND EA 6-5710-135239 AND THE W/C N01963 AND THE PRINCIPALS OF R57249121 AND THE OPERATORS DAMAGE REPORTS.   MAJOR REPAIR IAW GMM 6-2-100.
